Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 86, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2022, 12:11 PM MDT for San Miguel County, New Mexico. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2022, 12:11 PM MDT (18:11 UTC)
- Expired
- Jul 21, 2022, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 141 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:40 PM MDT | FLASH FLOOD | 3 Nw Mineral Hill, NM | *** 3 FATAL *** FLASH FLOODING ALONG TECOLOTE CREEK SWEPT AWAY A VEHICLE AND 3 PEOPLE FROM THEIR HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 149 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4127 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
573
WGUS55 KABQ 211811
FFWABQ
NMC047-212100-
/O.NEW.KABQ.FF.W.0086.220721T1811Z-220721T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1211 PM MDT Thu Jul 21 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 300 PM MDT.
* At 1211 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar.
Between 0.1 and 0.25 inches of rain have fallen. Additional
rainfall amounts of 0.25 to 0.75 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas including Cabo Lucero Creek, Canon
Mesteno, Ojitos Frios Creek, Tecolote Creek, Porvenir Canyon, Arroyo
Pecos, Agua Zarca and Vegosa Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park,
Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.
This includes the following highways...
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
State Road 65 between Mile Markers 1 and 14.
State Road 518 between Mile Markers 1 and 9.
Interstate 25 between Mile Markers 343 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak and Calf
Canyon fire burn area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
154 follow-up statements
951
WGUS75 KABQ 211937
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
137 PM MDT Thu Jul 21 2022
NMC047-212100-
/O.CON.KABQ.FF.W.0086.000000T0000Z-220721T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
137 PM MDT Thu Jul 21 2022
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON FOR
NORTHWESTERN SAN MIGUEL COUNTY...
At 137 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain over the Hermits Peak and Calf Canyon Burn Scar. Between 0.75
and 1.5 inches of rain have fallen. Additional rainfall amounts of
0.25 to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas including Cabo Lucero Creek, Canon
Mesteno, Ojitos Frios Creek, Tecolote Creek, Porvenir Canyon, Arroyo
Pecos, Agua Zarca and Vegosa Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak and Calf
Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park,
Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.
This includes the following highways...
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
State Road 65 between Mile Markers 1 and 14.
State Road 518 between Mile Markers 1 and 10.
Interstate 25 between Mile Markers 344 and 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak and Calf
Canyon fire burn area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
15214
WGUS55 KABQ 212052
FFWABQ
NMC047-212300-
/O.EXT.KABQ.FF.W.0086.000000T0000Z-220721T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
252 PM MDT Thu Jul 21 2022
The National Weather Service in Albuquerque has extended the
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 500 PM MDT.
* At 252 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar.
Between 0.75 and 1.5 inches of rain have fallen. Additional
rainfall amounts of 0.25 to 1 inch are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas including Cabo Lucero Creek, Canon
Mesteno, Ojitos Frios Creek, Tecolote Creek, Porvenir Canyon, Arroyo
Pecos, Agua Zarca and Vegosa Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park,
Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.
This includes the following highways...
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
State Road 65 between Mile Markers 1 and 14.
State Road 518 between Mile Markers 1 and 10.
Interstate 25 between Mile Markers 344 and 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak and Calf
Canyon fire burn area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
15254
WGUS55 KABQ 212248
FFWABQ
NMC047-220100-
/O.EXT.KABQ.FF.W.0086.000000T0000Z-220722T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
448 PM MDT Thu Jul 21 2022
The National Weather Service in Albuquerque has extended the
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 700 PM MDT.
* At 448 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar.
Between 0.75 and 1.5 inches of rain have fallen. Additional
rainfall amounts of 0.25 to 1 inch are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas including Cabo Lucero Creek, Canon
Mesteno, Ojitos Frios Creek, Tecolote Creek, Porvenir Canyon, Arroyo
Pecos, Agua Zarca and Vegosa Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park,
Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.
This includes the following highways...
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
State Road 65 between Mile Markers 1 and 14.
State Road 518 between Mile Markers 1 and 10.
Interstate 25 between Mile Markers 344 and 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak and Calf
Canyon fire burn area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
15223
WGUS75 KABQ 220052
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
652 PM MDT Thu Jul 21 2022
NMC047-220102-
/O.EXP.KABQ.FF.W.0086.000000T0000Z-220722T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
652 PM MDT Thu Jul 21 2022
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR WILL EXPIRE AT 7 PM MDT THIS EVENING FOR NORTHWESTERN SAN
MIGUEL COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1000 PM MDT for a portion of
north central New Mexico.
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 11:46 AM MDT, 25 minutes earlier.
Area forecast discussion, Jul 21, 11:46 AM MDT, 25 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1146 AM MDT Thu Jul 21 2022 .AVIATION... 18Z TAF CYCLE High pressure retrograding further west will bring SHRA/TS to the nrn and sw mts this afternoon, as well as hot temperatures in the 90s and low 100s. Given relaxed flow aloft, convective activity will continue to have slow and erratic motion in addition to the typical hazards of small hail, gusty downburst winds, and locally heavy rainfall. Prevailing motion will move storms slowly south to southeast at around 10 kts. Any direct hits to terminals will be capable of MVFR vsbys due to heavy rain. Convective activity will persist into the late evening hours before tapering off overnight. 12 && .PREV DISCUSSION...324 AM MDT Thu Jul 21 2022... .SYNOPSIS... Daily rounds of showers and thunderstorms are expected for the next 7 days with a continued risk of locally heavy rainfall. Scattered to numerous storms are forecast to track to the south and southeast off the high terrain again today. Storm motions will become slow and erratic Friday and Saturday, then cells will track more to the north and northeast during the first half of the coming work week as a more traditional monsoon flow sets up. High temperatures will fall a few to several degrees today from yesterday's hot readings, but highs will remain a few to around 9 degrees above normal through the end of the week. Temperatures are forecast to fall below normal over northern, central, and especially western areas during the first half of next week, when the risk of locally heavy rainfall will increase. && .DISCUSSION... SHORT TERM...(TODAY THROUGH FRIDAY)... Today, the upper high will remain parked over northern AZ with geopotential heights reducing by 2-4 decameters across NM, and this will allow temperatures to cool a couple to a few degrees in most central to eastern zones. This will not be the case over the northwest plateau that will be closer to the dome of high pressure and hence hotter with triple digit temperature readings expected again. Therefore, another Heat Advisory will be issued for this lone zone. Dry air will continue to wrap into the northwestern quadrant of NM, where a dearth of storms is expected. The best moisture across the state will be found along and east of the central mountain chain where rising PWATs of roughly 1.0 to 1.2 inch will be common. This moisture combined with less subsidence from the weaker presence of high pressure will make the eastern half of NM a favored area for storms, initiating along the high terrain before eventually expanding to some of the high plains and regenerating along mesoscale cold pools in these lower elevation areas. With the Sangre de Cristos being the prime initiation point, and cells drifting south southeastward into a steady low level inflow from the south southeast, it seems prudent to issue a Flash Flood Watch for the eastern slopes to account for Hermits Peak-Calf Canyon burn scar flooding possibilities. High moisture will be present over the Gila and southwestern high terrain where a secondary focus for storms is expected, but confidence in any flooding is lower there. High resolution models and CAMs indicate the Jemez could also see a scattered cells too this afternoon, but storms will likely have difficulty filling into the middle Rio Grande valley again. The eponymous upper high will wobble closer to it regional Four Corner’s origin on Friday with minimal changes in the height fields over NM. Therefore, the heat will persist over the northwestern plateau zone which looks to be the hot spot in the forecast area with remaining zones not trailing too far behind. The spatial distribution of moisture will not alter too much on Friday with the northwestern zones remaining dry. Numerous storms are expected to initiate over the southwestern, south central and northern mountains Friday afternoon with isolated to scattered cells being common in most remaining zones (outside of the northwest). 52 LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)... Scattered to numerous showers and thunderstorms will redevelop each afternoon and evening this weekend, favoring the east slopes of the central mountain chain westward. The 500 mb high pressure center is forecast to weaken some this weekend while shifting gradually eastward from over the Four Corners Friday night to over OK and AR by Sunday night. Some models also depict a somewhat moist backdoor front dipping into northeast areas on Saturday night. PWATs are forecast to climb some this weekend in the process, generally varying around 0.8-1.20 inches, which will increase the risk of locally heavy rainfall. Storm motions will be slow and erratic until Sunday, when the upper high may shift far enough east for general cell movement toward the northwest and north across the forecast area. After another hot day Saturday with high temperatures a few to around 10 degrees above normal, readings are forecast to fall a few to around 7 degrees over all but the southeast plains on Sunday. A more traditional monsoon moisture stream is forecast to track north and northeastward mainly over western and north central NM during the first half of the coming work week as the main upper high remains centered east of NM, and a weaker high pressure lobe forms over the Great Basin. Models depict some embedded disturbances tracking northward within the monsoon flow enhancing instability at times, especially along and west of the continental divide. The NBM depicts some storms spreading over central and northeast parts of the forecast area each day as well, with the southeast plains least favored for precipitation. PWATs are forecast by the GFS to climb around 1-1.3 inches Monday and Tuesday, when there will be the greatest risk of locally heavy rainfall and flash flooding. With all the moisture in place, high temperatures are forecast to fall from a few to around 8 degrees below normal each afternoon during the first half of the work week, except for readings a few to around 8 degrees above normal on the far eastern plains. 44 && .FIRE WEATHER... High pressure will stay in northern AZ today before moving into the Four Corners on Friday and eventually over the Colorado-New Mexico border by the weekend. This will keep drier and hotter conditions in place over northwestern NM today and Friday where high Haines indices and low afternoon humidity of less than 15 percent will be present. Elsewhere, scattered areas of wetting rain will be common, especially along the central mountain chain and southwestern mountains with lesser chances in the eastern plains and even more-so into the Rio Grande valley. The moisture will slowly start to feed into northwestern zones this weekend and into early next week while drier air begins to slide southward into the plains. Amid the dry conditions, the plains will stay hot into next week, but the added moisture will act as a moderator to the temperatures in central and western zones. Overall, prevailing wind speeds will stay light to moderate over the next few days, but thunderstorm outflows can of course produce abrupt disruptions with brief and locally strong gusts. Good to excellent RH recovery is expected to continue each night and early morning period, even in areas that will succumb to lower afternoon humidity. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flood Watch until 10 PM MDT this evening for the following zones... NMZ215. &&
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:32 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jul 20, 7:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jul 20, 7:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jul 20, 8:22 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| Jul 20, 8:31 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jul 21, 3:06 AM MDT | Flood Watch | ABQ | Colfax, Mora, San Miguel | 19 hr |
| Jul 21, 3:09 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 17 hr |
| Jul 21, 12:33 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
| Jul 21, 12:42 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 34 min |
| Jul 21, 1:13 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 5 hr |
| Jul 21, 1:16 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 21, 1:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jul 21, 1:50 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 39 min |
| Jul 21, 2:06 PM MDT | Special Weather Statement | ABQ | Lincoln | 24 min |
| Jul 21, 2:15 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jul 21, 2:21 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 21, 2:22 PM MDT | Special Weather Statement | ABQ | Mora | 38 min |
| Jul 21, 2:29 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 2 hr |
| Jul 21, 2:50 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 21, 3:22 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 113 min |
| Jul 21, 3:28 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 21, 3:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Jul 21, 3:48 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 29 min |
| Jul 21, 3:55 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jul 21, 4:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 21, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 21, 4:17 PM MDT | Flash Flood Warning | ABQ | Colfax, Union | 3 hr |
| Jul 21, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jul 21, 4:36 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jul 21, 4:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Jul 21, 4:44 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Jul 21, 4:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 119 min |
| Jul 21, 4:49 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Jul 21, 4:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 21, 4:53 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 21, 5:08 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 21, 5:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Jul 21, 5:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 21, 5:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.